mental-health-icon
Sudden sweat, fear complx
Hello doctor... suddenly I am getting sweat and fearing for no reason. At that time, my body is becoming cool, and I want to be by the side of someone to hold tightly. This feeling and fear sustains for 1/2 an hour. Gradually i bcm normal. I get giddiness also. Very frequently am getting this problem. I have hypo thyroid and pcos. I take 1 supradyn and glucomet daily as per doctor's prescription. Migraine problem is also there. But I dnt take any medications for Migraine. How to get rid off this problem. Am very distressed and depressed due to this.
148 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Udayan Bhaumik
Psychiatrist 2 yrs exp Udupi

Free 3 day follow up

Chat Now

₹400 for 24 hrs

It looks like panic disorder but before jumping to any conclusions its ideal to rule out any problems,foremost of which are hypoglycemia or less sugar and thyroid problem.Migraine also can be cured.Needs a course of medicines.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Satish Ramaiah
Addiction Psychiatrist 14 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hi your description does suggest likely type of anxiety disorder called panic disorder where in your mind and body reacts to a perceived threat when there is no real threat. It is a common condition and is treatable. It needs further exploring in terms of situational exaggeration, any stress reaction and the nature etc. Once any underlying physical health issues are ruled out and based in severity and the impact of panic disorder treatment is determined. For mild to moderate symptoms, cognitive behavior therapy which is focused on gradually restructuring your thinking and improving coping would be advised. Good lifestyle like yoga, meditation, relaxation will also help. For severe symptoms medicine is beneficial. Please consult a psychiatrist to determine appropriate treatment for you. Regards
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.